Alert archive / Texas / Flash Flood Warnings in 2016
Flash Flood Warning 19, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this flash flood warning at Apr 18, 2016, 7:27 AM CDT for 7 counties in Texas. It was in force for 93 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 18, 2016, 7:27 AM CDT (12:27 UTC)
- Expired
- Apr 18, 2016, 9:00 AM CDT
- In force
- 93 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Grimes County, TX, Houston County, TX, Madison County, TX, Polk County, TX, San Jacinto County, TX, Trinity County, TX, Walker County, TX
The radar
The Ft Hood radar (KGRK), 174 km from the middle of the area, began a volume at 12:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 0.5 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 439 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 176 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
887
WGUS54 KHGX 181227
FFWHGX
TXC185-225-313-373-407-455-471-181400-
/O.NEW.KHGX.FF.W.0019.160418T1227Z-160418T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
727 AM CDT MON APR 18 2016
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN HOUSTON COUNTY IN SOUTHEASTERN TEXAS...
WALKER COUNTY IN SOUTHEASTERN TEXAS...
NORTHWESTERN SAN JACINTO COUNTY IN SOUTHEASTERN TEXAS...
NORTHEASTERN GRIMES COUNTY IN SOUTHEASTERN TEXAS...
WEST CENTRAL POLK COUNTY IN SOUTHEASTERN TEXAS...
EASTERN MADISON COUNTY IN SOUTHEASTERN TEXAS...
SOUTHWESTERN TRINITY COUNTY IN SOUTHEASTERN TEXAS...
* UNTIL 900 AM CDT
* AT 726 AM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. 3 TO 6
INCHES OF RAIN HAVE FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN
SHORTLY OR MAY ALREADY BE IN PROGRESS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
HUNTSVILLE...CROCKETT...AUSTONIO...TRINITY...POINT BLANK...LOVELADY...
RIVERSIDE...HUNTSVILLE STATE PARK...SEBASTOPOL...CRABBS PRAIRIE AND
OAKHURST.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...FARMLAND...AND OTHER LOW LYING
SPOTS.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 3083 9514 3054 9535 3079 9596 3109 9579
3109 9576 3112 9578 3114 9577 3116 9573
3117 9574 3142 9533
$$
39What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 18, 6:44 AM CDT, 43 minutes earlier.
Area forecast discussion, Apr 18, 6:44 AM CDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
644 AM CDT MON APR 18 2016
.AVIATION...
SHRA/TSRA CONTINUE IN AND AROUND MOST OF THE SE TX TAF SITES.
HEAVIEST IMPACTED SITES CURRENTLY ARE SGR AND HOU. WITH ACTIVITY
GRADUALLY SAGGING SOUTHWARD...LBX AND GLS SHOULD BE IMPACTED SOON.
SHRA/TSRA ARE STILL POSSIBLE AT UTS AND CXO WITH THE LEAST IMPACTED
LOCATION PROBABLY CLL. NOT REALLY SURE WHAT IS GOING TO HAPPEN LATER
THIS AFTERNOON AND TONIGHT SINCE A LOT WILL DEPEND ON HOW LONG THE
CURRENT ACTIVITY LASTS. GENERALLY EXPECTING MVFR CEILINGS AND
VISIBILITIES WITH IFR/LIFR CONDITIONS LIKELY IN AND AROUND THE
STRONGER STORMS. 42
&&
.PREV DISCUSSION... /ISSUED 356 AM CDT MON APR 18 2016/
DISCUSSION...
SEVERE...HISTORIC FLOOD EVENT ONGOING. SEVERAL FLASH FLOOD
WARNINGS AND FLASH FLOOD EMERGENCIES IN EFFECT FROM SLOW MOVING
BAND OF THUNDERSTORMS. MULTIPLE HIGH WATER RESCUES REPORTED AND
STRUCTURES BEING FLOODED. UNFORTUNATELY BAND OF THUNDERSTORMS TO
IMPACT AREAS ALREADY HAVING RECEIVED HEAVY RAIN FOR POTENTIALLY SEVERAL
MORE HOURS.
WORST CASE SCENARIO AS DEEP MOISTURE ADVECTING IN OFF THE GULF
AND BEING FOCUSED ALONG E TO W BAND OF THUNDERSTORMS WITH VERY
LITTLE MOVEMENT. MODELS HAVE STRUGGLED TO CAPTURE PLACEMENT AND
TIMING OF CONVECTION AND DIFFICULT GOING FORWARD AS WELL. NOT MUCH
CHANGE IN THE PATTERN IS EXPECTED THROUGH TUESDAY. THROUGH TUESDAY
EXPECT ADDITIONAL ROUNDS OF HEAVY RAIN WHICH WILL ONLY EXACERBATE
FLOODING ALREADY ONGOING. DIFFICULT TO TIME THINGS BUT
THUNDERSTORM COMPLEXES WILL GENERALLY BE SLOW MOVING. CONCERN IS
THEY WILL OCCUR IN SIMILAR AREAS. HAVE HAD TO RAISE POPS WEDNESDAY
AS WELL AS MODELS SHOWING ANOTHER VORT LOBE PIVOTING AROUND UPPER
LOW LIKELY BRINGING MORE SHOWERS AND THUNDERSTORMS. REALLY DONT
DRY OUT UNTIL POSSIBLY FRIDAY AS MODELS SUGGEST RIDGING AT SURFACE
AND ALOFT. 46
MARINE...
A COASTAL FLOOD WARNING REMAINS IN EFFECT FOR THE UPPER COASTAL
AREAS...GALVESTON...HARRIS...CHAMBERS. FURTHER SOUTH ACROSS BRAZORIA
AND MATAGORDA WILL HAVE A COASTAL FLOOD ADVISORY. WATER LEVELS ARE
PEAKING AROUND 4 FEET AT HIGH TIDES IN THE WARNING AREA AND AROUND
3.5 FEET IN THE ADVISORY AREA. AFTER THE AFTERNOON HIGH TIDE
PEAKING 2-3 PM WE WILL LIKELY SEE WATER LEVELS BEGIN TO SUBSIDE
SOME...ALTHOUGH STILL WELL ABOVE NORMAL.
THE SMALL CRAFT ADVISORY WILL CONTINUE TODAY AS WELL. SHOULD SEE
WINDS/SEAS SUBSIDE SOME DURING THE DAY TODAY. 33
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 75 67 78 67 81 / 100 90 70 50 50
HOUSTON (IAH) 77 68 77 67 82 / 90 90 80 40 70
GALVESTON (GLS) 75 70 75 70 77 / 90 90 80 50 60
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR THE FOLLOWING
ZONES: AUSTIN...BRAZORIA...BRAZOS...BURLESON...CHAMBERS...
COLORADO...FORT BEND...GALVESTON...GRIMES...HARRIS...
HOUSTON...JACKSON...LIBERTY...MADISON...MATAGORDA...
MONTGOMERY...POLK...SAN JACINTO...TRINITY...WALKER...
WALLER...WASHINGTON...WHARTON.
COASTAL FLOOD WARNING UNTIL 4 PM CDT THIS AFTERNOON FOR THE
FOLLOWING ZONES: CHAMBERS...GALVESTON...HARRIS.
COASTAL FLOOD ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR THE
FOLLOWING ZONES: BRAZORIA...MATAGORDA.
GM...SMALL CRAFT ADVISORY UNTIL 10 AM CDT THIS MORNING FOR THE
FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY.
SMALL CRAFT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE
FOLLOWING ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP
CHANNEL 20 NM TO 60 NM...WATERS FROM FREEPORT TO THE
MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM HIGH ISLAND
TO FREEPORT 20 TO 60 NM...WATERS FROM HIGH ISLAND TO
FREEPORT OUT 20 NM.
&&
DISCUSSION...39
AVIATION/MARINE...42In the hours before
Local storm report, Apr 18, 5:15 AM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE Houston/Galveston TX
515 AM CDT MON APR 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 AM FLASH FLOOD 4 WNW JERSEY VILLAGE 29.91N 95.63W
04/18/2016 HARRIS TX BROADCAST MEDIA
RAIN GUAGE NEAR THE INTERSECTION OF HUFFMIESTER AND
HIGHWAY 6 NORTH HAS SURPASSED MORE THAN 20 INCHES. THE
COPPER GROVE SUBDIVISION HAS HIGH THIGH DEEP WATER IN
THE ROADS WITH WATER UP TO THE SIDE WINDOWS OF MANY
VEHICLES.
&&
EVENT NUMBER HGX1600075
42Local storm report, Apr 18, 5:39 AM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE Houston/Galveston TX
539 AM CDT MON APR 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 AM FLASH FLOOD HOUSTON 29.77N 95.39W
04/18/2016 HARRIS TX COUNTY OFFICIAL
AT LEAST 40 SUBDIVISIONS IN AND AROUND THE HOUSTON AREA
REPORTING FLOODING.
&&
EVENT NUMBER HGX1600076
42Local storm report, Apr 18, 6:56 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE Houston/Galveston TX
656 AM CDT MON APR 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 AM FLASH FLOOD HOUSTON 29.77N 95.39W
04/18/2016 HARRIS TX COUNTY OFFICIAL
NOW 70 DIFFERENT SUBDIVISIONS IN AND AROUND THE HOUSTON
AREA REPORTING FLOODING.
&&
EVENT NUMBER HGX1600077
42Local storm report, Apr 18, 7:19 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE Houston/Galveston TX
719 AM CDT MON APR 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 AM FLASH FLOOD 4 ENE MEADOWS 29.68N 95.54W
04/18/2016 HARRIS TX COUNTY OFFICIAL
REPORTS OF HOUSE FLOODING ON BRAYS BAYOU NEAR US
HIGHWAY 59.
&&
EVENT NUMBER HGX1600078
42Local storm report, Apr 18, 7:21 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE Houston/Galveston TX
721 AM CDT MON APR 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 AM FLASH FLOOD 1 NW HOUSTON 29.78N 95.40W
04/18/2016 HARRIS TX COUNTY OFFICIAL
WATER STARTING TO OVERTOP INTERSTATE 10 AT WHITE OAK
BAYOU.
&&
EVENT NUMBER HGX1600079
42Local storm report, Apr 18, 7:23 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE Houston/Galveston TX
723 AM CDT MON APR 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1234 AM FLASH FLOOD 6 SW JERSEY VILLAGE 29.82N 95.64W
04/18/2016 HARRIS TX COUNTY OFFICIAL
WATER RESCUES IN THE ADDICKS AREA.
0106 AM FLASH FLOOD 9 SSW TOMBALL 29.98N 95.67W
04/18/2016 HARRIS TX COUNTY OFFICIAL
WATER RESCUES NEAR THE INTERSECTION OF BARKER CYPRESS
AND SPRING CYPRESS.
0129 AM FLASH FLOOD 6 SW JERSEY VILLAGE 29.83N 95.64W
04/18/2016 HARRIS TX COUNTY OFFICIAL
SEVERAL HOMES FLOODED IN THE BEAR CREEK VILLAGE AREA.
0233 AM FLASH FLOOD 2 S BELLVILLE 29.92N 96.26W
04/18/2016 AUSTIN TX LAW ENFORCEMENT
FM2429 CLOSED SOUTH OF BELLVILLE DUE TO FLOODING.
0233 AM FLASH FLOOD 4 ESE BELLVILLE 29.92N 96.20W
04/18/2016 AUSTIN TX LAW ENFORCEMENT
WATER OVER FM529 AND FM331 EAST OF BELLVILLE. ROADS MAY
BE CLOSED.
0259 AM FLASH FLOOD TODD MISSION 30.26N 95.83W
04/18/2016 GRIMES TX DEPT OF HIGHWAYS
WATER RESCUES ONGOING IN THE TODD MISSION AREA.
0316 AM FLASH FLOOD 4 SSE WALLER 30.00N 95.91W
04/18/2016 WALLER TX CITY OFFICIAL
HIGHWAY 290 AT THE HARRIS-WALLER COUNTY LINE IS CLOSED.
0409 AM FLASH FLOOD BELLVILLE 29.95N 96.26W
04/18/2016 AUSTIN TX LAW ENFORCEMENT
ROADS CLOSED ACROSS A LARGE PART OF THE
COUNTY...ESPECIALLY CENTRAL AND NORTH.
0423 AM FLASH FLOOD 6 N COLUMBUS 29.79N 96.55W
04/18/2016 COLORADO TX LAW ENFORCEMENT
NUMEROUS ROADS CLOSED AND WATER RESCUES BEING CONDUCTED
ACROSS THE NORTHERN PARTS OF THE COUNTY.
0450 AM FLASH FLOOD HOUSTON 29.77N 95.39W
04/18/2016 HARRIS TX COUNTY OFFICIAL
SIXTY HIGH WATER RESCUES IN PROGRESS ACROSS PARTS OF
HARRIS COUNTY.
0454 AM FLASH FLOOD 6 SSW JERSEY VILLAGE 29.82N 95.62W
04/18/2016 HARRIS TX TRAINED SPOTTER
NUMEROUS WATER COVERED ROADS. WATER IN HOMES IN AND
AROUND THE ADDICKS AREA.
0505 AM FLASH FLOOD 7 NW TODD MISSION 30.35N 95.90W
04/18/2016 GRIMES TX BROADCAST MEDIA
MAJOR FLOODING ALONG COUNTY ROAD 311 WITH WATER HALFWAY
UP STREET SIGNS.
0510 AM FLASH FLOOD 4 WNW JERSEY VILLAGE 29.91N 95.63W
04/18/2016 HARRIS TX BROADCAST MEDIA
RAIN GUAGE NEAR THE INTERSECTION OF HUFFMIESTER AND
HIGHWAY 6 NORTH HAS SURPASSED MORE THAN 20 INCHES. THE
COPPER GROVE SUBDIVISION HAS HIGH THIGH DEEP WATER IN
THE ROADS WITH WATER UP TO THE SIDE WINDOWS OF MANY
VEHICLES.
0532 AM FLASH FLOOD HOUSTON 29.77N 95.39W
04/18/2016 HARRIS TX COUNTY OFFICIAL
AT LEAST 40 SUBDIVISIONS IN AND AROUND THE HOUSTON AREA
REPORTING FLOODING.
0651 AM FLASH FLOOD HOUSTON 29.77N 95.39W
04/18/2016 HARRIS TX COUNTY OFFICIAL
NOW 70 DIFFERENT SUBDIVISIONS IN AND AROUND THE HOUSTON
AREA REPORTING FLOODING.
0705 AM FLASH FLOOD 4 ENE MEADOWS 29.68N 95.54W
04/18/2016 HARRIS TX COUNTY OFFICIAL
REPORTS OF HOUSE FLOODING ON BRAYS BAYOU NEAR US
HIGHWAY 59.
0719 AM FLASH FLOOD 1 NW HOUSTON 29.78N 95.40W
04/18/2016 HARRIS TX COUNTY OFFICIAL
WATER STARTING TO OVERTOP INTERSTATE 10 AT WHITE OAK
BAYOU.
&&
EVENT NUMBER HGX1600065 HGX1600066 HGX1600067 HGX1600062 HGX1600063
HGX1600068 HGX1600069 HGX1600070 HGX1600071 HGX1600072 HGX1600073
HGX1600074 HGX1600075 HGX1600076 HGX1600077 HGX1600078 HGX1600079
42The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 7:30 PM CDT | Special Weather Statement | HGX | Colorado | 45 min |
| Apr 17, 8:10 PM CDT | Special Weather Statement | HGX | Colorado | 65 min |
| Apr 17, 8:33 PM CDT | Special Weather Statement | HGX | Fort Bend, Waller | 57 min |
| Apr 17, 8:53 PM CDT | Areal Flood Advisory | HGX | Colorado, Wharton | 3 hr |
| Apr 17, 9:28 PM CDT | Areal Flood Advisory | HGX | Austin, Fort Bend, Harris, Waller | 2 hr |
| Apr 17, 9:38 PM CDT | Flash Flood Warning | HGX | Fort Bend, Harris, Waller | 112 min |
| Apr 17, 10:36 PM CDT | Flash Flood Warning | HGX | Austin, Colorado, Harris, Waller | 3 hr |
| Apr 17, 11:11 PM CDT | River Flood Warning | HGX | Harris, Waller | 7 days |
| Apr 17, 11:15 PM CDT | Special Weather Statement | HGX | Harris | 45 min |
| Apr 17, 11:17 PM CDT | Special Weather Statement | HGX | Waller | 43 min |
| Apr 17, 11:22 PM CDT | Flash Flood Warning | HGX | Grimes, Harris, Montgomery, Waller | 3 hr |
| Apr 17, 11:29 PM CDT | Severe Thunderstorm Warning | HGX | Harris, Montgomery | 31 min |
| Apr 17, 11:57 PM CDT | Severe Thunderstorm Warning | HGX | Harris, Montgomery | 63 min |
| Apr 18, 12:04 AM CDT | Flash Flood Warning | HGX | Austin, Fort Bend, Harris, Montgomery, Waller | 3 hr |
| Apr 18, 12:07 AM CDT | Tornado Warning | HGX | Harris, Montgomery | 38 min |
| Apr 18, 12:39 AM CDT | River Flood Warning | HGX | Harris | 45 hr |
| Apr 18, 12:48 AM CDT | River Flood Warning | HGX | Harris | 45 hr |
| Apr 18, 1:04 AM CDT | River Flood Warning | HGX | Harris | 69 hr |
| Apr 18, 1:15 AM CDT | Flash Flood Warning | HGX | Harris, Montgomery | 3 hr |
| Apr 18, 1:23 AM CDT | Hydrologic Statement | HGX | Harris | 6 days |
| Apr 18, 1:37 AM CDT | Flash Flood Warning | HGX | Austin, Colorado, Waller, Washington | 3 hr |
| Apr 18, 1:44 AM CDT | Flash Flood Warning | HGX | Grimes, Harris, Waller | 3 hr |
| Apr 18, 1:47 AM CDT | Flash Flood Warning | HGX | Grimes, Montgomery, San Jacinto, Walker | 3 hr |
| Apr 18, 2:04 AM CDT | Flash Flood Warning | HGX | Harris | 3 hr |
| Apr 18, 2:09 AM CDT | River Flood Warning | HGX | Harris, Montgomery | 44 hr |
| Apr 18, 2:09 AM CDT | River Flood Warning | HGX | Harris, Montgomery | 4 days |
| Apr 18, 2:09 AM CDT | Hydrologic Statement | HGX | Harris, Montgomery | 6 days |
| Apr 18, 2:09 AM CDT | Hydrologic Statement | HGX | Harris | 6 days |
| Apr 18, 2:09 AM CDT | Hydrologic Statement | HGX | Harris | 6 days |
| Apr 18, 2:31 AM CDT | Flash Flood Warning | HGX | Grimes, Harris, Montgomery, Waller | 2 hr |
| Apr 18, 3:03 AM CDT | Severe Thunderstorm Warning | HGX | Harris | 27 min |
| Apr 18, 3:13 AM CDT | Tornado Warning | HGX | Harris | 32 min |
| Apr 18, 3:14 AM CDT | River Flood Warning | HGX | Fort Bend, Harris | 6 days |
| Apr 18, 3:14 AM CDT | River Flood Warning | HGX | Harris | 6 days |
| Apr 18, 3:14 AM CDT | River Flood Warning | HGX | Harris | 6 days |
| Apr 18, 3:14 AM CDT | River Flood Warning | HGX | Harris | 6 days |
| Apr 18, 3:14 AM CDT | River Flood Warning | HGX | Harris | 4 days |
| Apr 18, 3:14 AM CDT | River Flood Warning | HGX | Harris, Montgomery | 4 days |
| Apr 18, 3:22 AM CDT | River Flood Warning | HGX | Colorado, Wharton | 3 days |
| Apr 18, 3:23 AM CDT | Flash Flood Warning | HGX | Fort Bend, Harris, Waller | 97 min |
| Apr 18, 3:28 AM CDT | Flash Flood Warning | HGX | Austin, Colorado | 92 min |
| Apr 18, 3:38 AM CDT | Tornado Warning | HGX | Harris | 27 min |
| Apr 18, 3:55 AM CDT | River Flood Warning | HGX | Harris | 42 hr |
| Apr 18, 3:55 AM CDT | River Flood Warning | HGX | Harris | 6 days |
| Apr 18, 3:55 AM CDT | River Flood Warning | HGX | Harris | 6 days |
| Apr 18, 3:55 AM CDT | River Flood Warning | HGX | Harris | 12 hr |
| Apr 18, 3:55 AM CDT | River Flood Warning | HGX | Harris | 40 hr |
| Apr 18, 3:55 AM CDT | River Flood Warning | HGX | Harris | 34 hr |
| Apr 18, 4:39 AM CDT | Flash Flood Warning | HGX | Austin, Colorado, Grimes, Harris, Montgomery, Waller | 4 hr |
| Apr 18, 4:39 AM CDT | Flash Flood Warning | HGX | Austin, Colorado, Fort Bend, Grimes, Harris, Liberty and 7 more | 4 hr |
| Apr 18, 4:51 AM CDT | River Flood Warning | HGX | Harris | 41 hr |
| Apr 18, 4:51 AM CDT | River Flood Warning | HGX | Harris | 41 hr |
| Apr 18, 4:51 AM CDT | River Flood Warning | HGX | Harris | 41 hr |
| Apr 18, 4:52 AM CDT | Tornado Warning | HGX | Harris | 23 min |
| Apr 18, 5:16 AM CDT | Coastal Flood Advisory | HGX | Brazoria, Matagorda | 20 hr |
| Apr 18, 5:17 AM CDT | Severe Thunderstorm Warning | HGX | Chambers, Harris, Liberty | 43 min |
| Apr 18, 5:39 AM CDT | Tornado Warning | HGX | Liberty | 36 min |
| Apr 18, 5:57 AM CDT | Flash Flood Warning | HGX | Harris, Montgomery | 3 hr |
| Apr 18, 5:59 AM CDT | River Flood Warning | HGX | Harris | 40 hr |
| Apr 18, 5:59 AM CDT | River Flood Warning | HGX | Harris | 40 hr |
| Apr 18, 5:59 AM CDT | River Flood Warning | HGX | Harris | 40 hr |
| Apr 18, 5:59 AM CDT | River Flood Warning | HGX | Harris | 26 hr |
| Apr 18, 6:12 AM CDT | River Flood Warning | HGX | Fort Bend, Harris | 10 days |
| Apr 18, 6:12 AM CDT | River Flood Warning | HGX | Harris | 10 days |
| Apr 18, 6:12 AM CDT | River Flood Warning | HGX | Harris | 10 days |
| Apr 18, 6:12 AM CDT | River Flood Warning | HGX | Harris | 10 days |
| Apr 18, 6:25 AM CDT | River Flood Warning | HGX | Harris | 40 hr |
| Apr 18, 6:25 AM CDT | River Flood Warning | HGX | Harris | 40 hr |
| Apr 18, 6:25 AM CDT | River Flood Warning | HGX | Harris | 28 hr |
| Apr 18, 6:25 AM CDT | River Flood Warning | HGX | Harris | 31 hr |
| Apr 18, 6:25 AM CDT | River Flood Warning | HGX | Harris | 28 hr |
| Apr 18, 6:30 AM CDT | Flash Flood Warning | HGX | Austin, Colorado, Fort Bend, Harris, Waller | 3 hr |
| Apr 18, 6:42 AM CDT | River Flood Warning | HGX | Harris | 39 hr |
| Apr 18, 6:42 AM CDT | River Flood Warning | HGX | Harris | 39 hr |
| Apr 18, 6:42 AM CDT | River Flood Warning | HGX | Harris | 39 hr |
| Apr 18, 6:42 AM CDT | River Flood Warning | HGX | Harris | 39 hr |
| Apr 18, 6:42 AM CDT | River Flood Warning | HGX | Harris | 39 hr |
| Apr 18, 6:42 AM CDT | River Flood Warning | HGX | Harris | 39 hr |
| Apr 18, 6:51 AM CDT | River Flood Warning | HGX | Harris | 39 hr |
| Apr 18, 7:05 AM CDT | Flash Flood Warning | HGX | Fort Bend, Harris | 115 min |
Nearby
Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.